• question-icon

    What causes tingling sensation in the hands and feet?

default
Posted on Tue, 8 Aug 2017 in Brain and Spine
Question: I am researching information regarding antibiotic toxicity. After being prescribed ZPak antibiotic
2 years ago i woke up one day and i was numb from my feet to may waist. constant tingling in my hands and feet and I still have the same symptoms and several other problems such as rashes, liver disease, and neuropathy.
doctor
Answered by Dr. Ajay Panwar 1 hour later
Brief Answer:
Symptoms are suggestive of neuropathy.

Detailed Answer:
Hi,
Thanks for being on healthcaremagic.com.
I am Dr.Ajay Panwar,a neurologist, here to answer your query.

The tingling and numbness symptoms from feet to waist which you have mentioned are suggestive of neuropathy. It may not be likely that antibiotic for few days would have caused neuropathy.If at all, it would have been due to antibiotic use, it would likely have improved gradually after discontinuing the medicine.

I feel other causes of neuropathy should be considered first, rather than a few days of antibiotic use.

Hope that helps.If you have any further questions,I shall be glad to have you in follow-up.

Regards
Dr.Ajay Panwar,
MD,DM(Neurology)
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ajay Panwar

Neurologist

Practicing since :2007

Answered : 1794 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Liver

doctor1 MD

I have had a high ggt for the past 20 years. It has been from a low of 55 to a high of in the 300 s. It seems to go according to my weight gain or...

doctor1 MD

Hello. I have recently been have blood tests for anaemia (which is now sorted) bit my liver has been coming back high. It s been around the 145...

doctor1 MD

I am writing to you for my wife who is suffering from back and leg pain. She was diagnosed with disc prolapse and we got medical advise that the...

doctor1 MD

if i were to take hydrocodone for an extended period. lets say two to three weeks. build up a tollerance to roughly 50 to 80 milligrams would if...

doctor1 MD

I HAVE TINGLING PAIN IN MY RIGHT SIDE BELOW THE RIB CAGE . BUT ONLY WHEN I SIT IT GOING COMPLETELY AWAY WHEN I LAY DOWN?

doctor1 MD

I have been taking atorvastatin 40 mg for 4 months - through carotid endarterectomy surgery - with horrible subjective side effects which,...

doctor1 MD

Hi Doctor, I am xxxxxxx XXXXXXX from XXXXXXX Age 38 years. Last month i have got my LFT done where SGPT was 132 and SGOT was 82 because i consume...

Get personalised answers from verified doctor in minutes across 80+ specialties

157 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Ajay Panwar
  • Q - Is frequent headache a sign of multiple sclerosis?

  • Q - Suggest ways to use Scopolamine patch

  • Q - Suggest treatment for fever while having Parkinson's disease

  • Q - Suggest treatment for severe spasms and pain in the back and neck

  • Q - What causes dizziness and tingling sensation in the body while treating...

  • Q - What causes numbness and tingling sensation in the fingers?

  • Q - What does the brain CT scan report indicate?

  • Q - Suggest treatment for numbness in the finger post an injury

  • Q - What causes sudden weakness on left side of the body?

  • Q - Are surgical corrections available for persistent muscle pain in scrotal...

backtotop2